# SDR SWAA2020101918862

- Difficulty date: September 23, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,270 hours, 44,021 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3230
- Condition: Cracked
- Location: Bs 536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L IS CRACKED COMMON TO END OF STRINGER IN SNAKE PIT BS 536 WL 152.  REMOVED DAMAGED SECTION OF STR 26-L AND INSTALLED REPAIR PARTS AT S-26L BS500D+4'-540, IAW SRM 53-00-03-2R-1 AND DWG 143A3230; 143A1215.
